Journal of Function Spaces

Journal of Function Spaces / 2008 / Article

Open Access

Volume 6 |Article ID 383496 |

Jizhen Zhou, "Composition operators from α to QK type spaces", Journal of Function Spaces, vol. 6, Article ID 383496, 17 pages, 2008.

Composition operators from α to QK type spaces

Academic Editor: Miroslav Englis
Received01 Feb 2007


Suppose that ϕ is an analytic self-map of the unit disk Δ. Necessary and sufficient condition are given for the composition operator Cϕf=fοϕ to be bounded and compact from α-Bloch spaces to QK type spaces which are defined by a nonnegative, nondecreasing function k(r) for 0r<. Moreover, the compactness of composition operator Cϕ from 0 to QK type spaces are studied, where 0 is the space of analytic functions of f with fH and f0=|f(0)|+f.

Copyright © 2008 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.